| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and was able to duplicate the reported issue.The system board was replaced to solve the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device would not boot up.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.